MathSciNet Relay Station
MathSciNet bibliographic data
MR1629490 35J05 (35B45 35P15)
Cranston, Michael; Li, Yi Eigenfunction and harmonic function estimates in domains with horns and cusps. Comm. Partial Differential Equations 22 (1997), no. 11-12, 1805–1836.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement